MathSciNet Relay Station
MathSciNet bibliographic data
MR313220 (47 #1775) 12A25 (12A50)
Shanks, Daniel New types of quadratic fields having three invariants divisible by $3$. J. Number Theory 4 (1972), 537–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement